# SDR ASAA2014100909576

- Difficulty date: October 9, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 285-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL HAS CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1.   R & R MOPSILL IAW SRM 51-40-02-0G-0, PAGE 5, ITEM B.
